# SDR ABXA20131002548

- Difficulty date: August 8, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22047
- Condition: Corroded
- Location: Nr 5 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OTBD AUX TRACK OTBD LOWER STRUT HAS SMALL AREA OF CORROSION UNDER NUTPLATES. R & R STRUT IAW SRM 51-40- 02 AND REA B657-60628. ACFT WAS GROUNDED.
